# SDR DALA2024011000468

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N343DN
- Make and model: Airbus A321-211
- Aircraft serial: 8200
- Aircraft time: 16,845 hours, 7,347 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3043 1R CABIN DOOR DOES NOT INDICATE "ARMED" ON FLT DECK PANEL OR F/A PANEL. CORRECTIVE ACTION: FOUND PROX SWITCH 4WN2 IN TOO FAR CONDITION. ADJUSTED SAME REF A321 AMM 52-71. INDICATION NOW OPS NML. (5076546)
